# SDR 20000707SH018

- Difficulty date: June 26, 2000
- Submitted: July 7, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: RFS2010
- Condition: Defective
- Location: Nr 2 Position
- Part time: 1,019 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 21585R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSEMBLY, P/N 2-1585, FAILED PREMATURELY.  NR 2 STATOR CRACKED AT RELIEF HOLES.  HEAT STACK WARPED AND UNEVEN WEAR.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.  NOTE:  RAPCO FLEET SUPPORT PARTS INSTALLED IN BRAKE ASSY.  (X)
